# SDR SIMA2018123128002

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,287 hours, 28,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EXIT AREA EMERGENGY LIGHTS INOP-C/A-REMOVED FLOOR BOARD PANEL FOUND BATTERY PACK NOT INSTALLED. INSTALLED AND SECURED BATTERY PACK TO HOLDER AND REINSTALLED FLOOR BOARD IAW EMB 145 AMM 33-50-04 STEPS 4,I,4,B. 5,I(1,2,3). J,3,B. 6. OPC CHECK GOOD.
